# SDR QXEA2017020800050

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 36,822 hours, 38,509 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Part number: MS276455A
- Condition: Not Reported
- Location: Lt Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COORDINATED FLIGHT REQUIRES SIGNIFICANT RIGHT WING DOWN CONTROL INPUT. CONDITION NOTED AT ALL AIRSPEEDS, CONFIGURATIONS WHILE IN CLIMB, CRUISE AND DESCENT. VERIFIED TRIM WAS IN NEUTRAL POSITION. ADJUSTED LT AND RT AILERON CABLE TENSIONS TO BE WITHIN LIMITS. REMOVED AND REPLACED LT AILERON TRIM TAB OUTER BEARING. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
